# SDR ABXA200911260070

- Difficulty date: November 26, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 76,926 hours, 36,298 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Pinion Gear
- Condition: Broken
- Location: Cockpit Seat
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE RAISING HEIGHT ON F/O'S SEAT, HEARD LOUD SNAP, WENT DOWN AND VERTICAL ADJUSTMENT BECAME INOP BOTH MANUAL AND ELECTRIC.  FOUND DRIVE PINION GEAR BROKEN, REPLACED WITH SERVICEABLE PART IAW WEBER AIRCRAFT CMM.  OPS CHECKS GOOD.
